On hyperelliptic modular curves over function fields

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove that there are only finitely many modular curves of D-elliptic sheaves over q(T) which are hyperelliptic. In odd characteristic we give a complete classification of such curves.

Original languageEnglish (US)
Pages (from-to)291-302
Number of pages12
JournalArchiv der Mathematik
Volume92
Issue number4
DOIs
StatePublished - Apr 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On hyperelliptic modular curves over function fields'. Together they form a unique fingerprint.

Cite this